# SDR USAA950590

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 692
- Part time: 37,940 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-4 CHECK INSPECTION, FOUND .25 INCH CRACK BRACKET STATION 692 JUST OUTBOARD OF KEEL BEAM FORWARD OF MAIN GEAR DOOR ACTUATOR UPPER ATTACH POINT.  INSTALLED DOUBLER REPAIR PER SRM 53-03 FIG 11.  (M)
